5 Sep 2011
UTIs are not a direct side-effect of Xanax. However, it can cause urinary retention, which in turn means that you urinate less frequently, and possibly allows bacteria to grow in the urinary tract and spread to the bladder more easily than if you urinated regularly.
Otherwise, even people on zero medications get UTIs. It could be associated with Xanax, or it might not be. If you continue to suffer from chronic UTIs I'd seek the advice of your doctor.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 28 Jan 2010
3 answers • 24 May 2010
Just couple of injections in the vein which lasted for three days and the symptoms haven't disappears. What drug should the patient take to ...
1 answer • 23 Nov 2014
i ave being getting concurrent urinary track infection,foe the past 2 yrs now,it is accompany by pains,n difficulties in pass out urine at time.what ...
3 answers • 1 Feb 2015
If getting continuous Urinary Track Infections, how can it be prevented. Also, I have had a serious side effect to one of the medications in the past ...
2 answers • 19 Jun 2015